# SDR UPS96221016

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   NLG W/W RT UPPER CHORD AT BS 298 NOTED AFTER REMOVAL OF ANGLE ON NR 573976.  REMOVED CORROSION PER SRM 51-10-6, OT THICKNESS PER B727 NTM PT 1, 51-04-00 FIG 2.  READINGS RANGE FROM .083-.132 INCH ON THE HORIZONTAL FLANGE, .208-.250 INCH ON THE VERTICAL FLANGE.  FLAP PEENED AREA PER 727-53-1811 AND MM 20-10-03.   ALODINED AND PRIMED PER SRM 51-10-06.
